Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
120 Posts
Discussion Starter · #1 ·
Here it goes:took my three 1/2 doses yesterday and was o.k.(Note: I was doing o.k for a while, no D in 10 days thanks to Lotronex).Woke up this morning with TERRIBLE cramps and urgency.I went to the bathroom all day, not D but very loose stool strange (yellow phosphorescent).Really bad cramps all day.I only took one 1/2 this morning with breakfeast.What should I do?Stop or continue?I haven't been this sick in a long time.Maybe it's not for me.What do you think?..Let me know,thanks *a depressed Moon*
 

·
Registered
Joined
·
1,408 Posts
Luna,I would continue with the calcium for a while as it can take some time to really kick in and take effect.I'm not sure why your stool was yellow it could be from something you ate.As far as I know calcium shouldn't cause cramps and urgency - so unless anyone knows any other reason - I would continue for the time being.Clair
 

·
Registered
Joined
·
5,427 Posts
LUNA<I am sorry you are feeling pretty bad but it does take a little time to get adjusted with the calcium. The yellow color is excess bile and the calcium will help to get rid of this for you. You do need to give it a chance and work you way up in the calcium dose. You can take imodium if you need to so you can get through the beginning of this so if you have diarrhea take the imodium if you do not the don't take it. Is it time for your monthly cycle some have a bad time then also. But after about 3 months on the calcium this really improves also.Linda
 

·
Registered
Joined
·
120 Posts
Discussion Starter · #4 ·
O.KI'll keep trying.I stopped immediately as I got really scared.For how long should I stay on 1/2 a tablet with every meal?Will it take long before I see results?3 months is an awful long time and I need to be able to get out of the house.My GI prescribed Donnatol as a substitute for Lotronex. My Mom is sending it to me.What do u think?I should be getting my period in a week. Does this matter?Thanks for your help and time,Sara
 

·
Registered
Joined
·
5,427 Posts
Sara,We are all different but If you are taking 1/2 tablet with each meal for about 3 days then let me know what is happening maybe I can offer a suggestion. Your period may cause some diarrhea but after you have been on the calcium for about 3 months the cramps and diarrhea at that time seems to get better also. Or I should say it did for me. I hardly notice when it is coming now.You should see some kind of resutls and you should notice if you do have diarrhea it is not nearly as bad as before but I can not say just exactly how long it will take. Let me know day to day if you like how it is going. Some only need the 1/2 table with each meal to get the relief. You will have to work that out as to how you are feeling.Linda
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top